American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Xiaobo Liu and Xin Wang. Conditions for the vanishing of the genus-2 G-function. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jianxun Hu and Bai-Ling Wang. Delocalized Chern character for stringy orbifold K-theory. Trans. Amer. Math. Soc. 365 (2013) 6309-6341.
Abstract, references, and article information   
View Article: PDF

[3] Junho Lee. Sum formulas for local Gromov-Witten invariants of spin curves. Trans. Amer. Math. Soc. 365 (2013) 459-490.
Abstract, references, and article information   
View Article: PDF

[4] Xiaobo Liu. On certain vanishing identities for Gromov-Witten invariants. Trans. Amer. Math. Soc. 363 (2011) 2939-2953. MR 2775793.
Abstract, references, and article information   
View Article: PDF

[5] Liat Kessler. Holomorphic shadows in the eyes of model theory. Trans. Amer. Math. Soc. 363 (2011) 3287-3307. MR 2775808.
Abstract, references, and article information   
View Article: PDF

[6] Shengda Hu and François Lalonde. A relative Seidel morphism and the Albers map. Trans. Amer. Math. Soc. 362 (2010) 1135-1168. MR 2563724.
Abstract, references, and article information   
View Article: PDF

[7] Eduardo Gonzalez. Quantum cohomology and $S^1$-actions with isolated fixed points. Trans. Amer. Math. Soc. 358 (2006) 2927-2948. MR 2216253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia